# SDR SIMA201117207

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 27,783 hours, 25,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 MAINTENANCE BASE VISIT WHILE ACCOMPLISHING OPERATIONAL CHECK OF EMERGENCY LIGHTS DURING INSPECTION FOUND THE NR 3 EMERGENCY CEILING LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BULB.  THE AIRCRAFT WAS RETURNED TO SERVICE.
